Alert archive / New Jersey / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

November 2, 2018Cumberland County, New Jersey; Kent County, Delaware; Caroline County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Nov 2, 2018, 11:43 PM EDT for Cumberland County, New Jersey; Kent County, Delaware; Caroline County, Maryland. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 2, 2018, 11:43 PM EDT (03:43 UTC)
Expired
Nov 3, 2018, 12:15 AM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, Caroline County, MD, Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 23 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

263 
WWUS81 KPHI 030343
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1143 PM EDT FRI NOV 2 2018

DEZ001>003-MDZ015-019-020-NJZ016-021-030415-
Inland Sussex-Kent-New Castle-Queen
Anne's-Talbot-Caroline-Salem-Cumberland-
1143 PM EDT FRI NOV 2 2018

...A LINE OF SHOWERS WILL AFFECT WESTERN SUSSEX...SOUTH CENTRAL NEW
CASTLE...KENT...SOUTHEASTERN TALBOT...EAST CENTRAL QUEEN ANNE'S...
CAROLINE AND CENTRAL CUMBERLAND COUNTIES...

At 1142 PM EDT, radar indicated showers were located along a line
extending from Green Spring to University Of Maryland Center For
Environmental Studies. Movement was east at 45 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Vineland, Dover, Millville, Bridgeton, Easton, Smyrna, Milford,
Seaford, Denton, Laurel, Harrington, Camden, Clayton, Federalsburg,
Bridgeville, Greensboro, Oakland, Ridgely, Cheswold and Trappe.

LAT...LON 3865 7571 3871 7584 3868 7593 3857 7602
      3863 7612 3925 7575 3937 7571 3940 7553
      3939 7552 3942 7544 3951 7498 3920 7516
      3924 7517 3928 7525 3924 7541 3907 7541
      3901 7533 3894 7531 3850 7556 3850 7570
TIME...MOT...LOC 0342Z 262DEG 40KT 3932 7568 3857 7610 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 2, 8:40 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Nov 2, 8:40 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
840 PM EDT Fri Nov 2 2018

.SYNOPSIS...
Low pressure will ride along a cold front that will move
through the area through the overnight. High pressure will then
build into the area Saturday afternoon and evening. The high
will continue to move off to the northeast, reaching the
Canadian Maritimes by Monday. A warm front will lift north
across the area Monday ahead of another area of low pressure and
cold front that should move through the region Tuesday and
Wednesday. High pressure will bring a return to drier weather
Thursday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Low pressure deepening across Virginia this evening will
continue to strengthen while moving along the front across our
area overnight. An upper trough and strong jet max will aid in
the continuation of moderate to heavy rains at times. One to two
inches is expected in most areas overnight. A rumble of thunder
or two is possible, but overall a low probability. Rains will
diminish beginning across the S/W areas late tonight and then
back edge will progress NE after the low/front pass through.

Low temperatures will be in the 40s across the north and low/mid
50s over the S/E areas. Winds which are mostly Srly this evening
will turn W or NW after the front passes the area late tonight.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The axis of the mid level trough is forecast to lift over our
region around midday on Saturday. Strong downward motion in the
wake of the trough should mix gusty winds to the surface.
Meanwhile, the area of low pressure is anticipated to strengthen
on Saturday as it lifts across New England.

We have issued a Wind Advisory for our counties in northern and
central New Jersey. West northwest wind gusts around the 45 MPH
advisory threshold are possible. The advisory is in effect from
11:00 AM until 6:00 PM Saturday. Wind gusts should remain just
below advisory criteria in areas to the west and south, probably
ranging in the 35 to 40 MPH range.

While there may be lingering showers in our northern counties
in the morning, the overall trend is expected to be one of
decreasing cloud cover.

Temperatures will be considerably cooler than those of today
and the past couple days. Highs are anticipated to range from
the middle and upper 40s in the Poconos to the upper 50s on the
coastal plain.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Sunday through Tuesday...High pressure will continue to move
off to the northeast as the next trough begins to move toward
the Great Lakes. The trough will flatten as it moves around the
ridge to the south. We look to stay mostly cloudy with onshore
flow Monday as a wave of low pressure moves just to our south
and east along the coast. No significant cool down is expected
behind this system as it looses intensity. Highs should range
from the upper 40s north to the upper 50s south Monday and low
50s north to mid 60s south Tuesday.

A much deeper trough begins to take shape over the Midwest
Tuesday and warm southerly flow continues to dominate our
weather. Rain should hold off until the afternoon Tuesday, with
the cold front moving through Tuesday night.

Tuesday night through Friday...An upper trough with an embedded
and quickly moving shortwave will be exiting our area by early
Wednesday. Medium range guidance indicates that a quick moving
cold front associated with the attendant low pressure - located
between the Great Lakes and Hudson Bay - will cross our area
overnight Tuesday night and will be well offshore by daybreak
Wednesday. The front will bring a round of widespread showers
and possibly a few rumbles of thunder. Temps will cool off
behind this front for Thursday. Adjusted grids to reflect this
trend. Weak high pressure briefly settles over the Mid- Atlantic
on Thursday as another strong shortwave dives southeastward
eventually closing off an upper low across the upper Midwest.
Guidance varies significantly on the timing and strength of this
late week system, which will have considerable impact to our
sensible weather. That said, a strong cold front will likely
cross the region Friday or Saturday.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...A continuation of moderate to heavy rain across the
region overnight. Ceiling and visibility values should be
mostly in the MVFR and IFR range. A slight improvement is
possible after 06Z as the heaviest rain moves to our northeast.
We are expecting a south to southwest wind around 10 knots this
evening becoming northwest 5 to 10 knots overnight.

Saturday...MVFR ceilings may linger until 12Z, otherwise mainly
VFR with decreasing cloud cover. West northwest wind 15 to 25
knots with gusts of 30 to 40 knots.

Outlook...
Sunday...Mostly VFR expected, with northeast winds turning east
to southeast around 5 knots.

Monday...Mostly VFR expected, with generally east to southeast
winds 5 knots. Lower visibilities at times with showers.

Tuesday...Mostly VFR expected, with southeast winds turning
more southerly 5-10 knots. Lower visibilities and ceilings as
showers move toward the region in the evening.

Tuesday night though Wednesday...sub-VFR conditions and showers
possible. Southerly winds around 10 knots becoming westerly
Wednesday.

&&

.MARINE...
Marine products and flags are working out well, so no changes
planned. Rain overnight and then improving weather Sat morning
from SW to NE.

We will continue the Small Craft Advisory for tonight on our
ocean waters. We will carry a Gale Warning for Saturday on our
ocean waters and on Delaware Bay. Low pressure is forecast to
move northeastward into our region tonight. The low is expected
to strengthen rapidly on Saturday as it moves across New
England.

Outlook...
Sunday through Tuesday...Generally sub-SCA conditions expected
Sunday and Monday, with possible SCA conditions Tuesday, and
especially into Tuesday night ahead of the next area of low
pressure.

Tuesday night through Wednesday...SCA conditions possible with the
cold front passage.

&&

.HYDROLOGY...
We continue to expect widespread 1 to 2 inch rainfall totals in
northeastern Maryland, Delaware, eastern Pennsylvania and New
Jersey with locally higher amounts possible.

The forecast amounts may result in localized flooding of roadways
and areas of poor drainage. Leaf clogged storm drains may contribute
to any flooding problems. However, any flooding should not be
widespread enough to warrant a Flood Watch.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 11 AM to 6 PM EDT Saturday for NJZ001-
     007>010-012>015-020-026.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Saturday for ANZ450>455.
     Gale Warning from 6 AM to 6 PM EDT Saturday for ANZ430-431-
     450>455.

&&

Synopsis...Davis
Near Term...Iovino/PO
Short Term...Iovino
Long Term...Davis/Staarmann
Aviation...Davis/Iovino/Staarmann/PO
Marine...Davis/Iovino/Staarmann/PO
Hydrology...
Hazardous weather outlook, Nov 2, 4:05 PM EDT, 7 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
405 PM EDT Fri Nov 2 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ016>019-021>025-027-PAZ054-055-
060>062-070-071-101>106-032015-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
405 PM EDT Fri Nov 2 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Rain later tonight could be heavy enough to result in localized
flooding. A total of 1-2 inches of rain is expected, with locally up
to 3 inches possible. Flood prone creeks and streams could also see
significant rises across the Schuylkill, Delaware, Rancocas, Raritan,
and Passaic basins.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NJZ001-007>010-012>015-020-026-032015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Ocean-Coastal Ocean-
405 PM EDT Fri Nov 2 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Rain later tonight could be heavy enough to result in localized
flooding. A total of 1-2 inches of rain is expected, with locally up
to 3 inches possible. Flood prone creeks and streams could also see
significant rises across the Schuylkill, Delaware, Rancocas, Raritan,
and Passaic basins.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-032015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 PM EDT Fri Nov 2 2018

...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Nov 2, 11:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 PM EDT FRI NOV 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     WEST GROVE              39.87N  75.85W
11/02/2018  M40 MPH          CHESTER            PA   DEOS

&&

CORRECTED EVENT

EVENT NUMBER PHI1801788

MEOLA
Local storm report, Nov 2, 11:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1102 PM EDT FRI NOV 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 PM     TSTM WND DMG     CHARLESTOWN TWP         40.09N  75.56W
11/02/2018                   CHESTER            PA   911 CALL CENTER

            WIRES DOWN NEAR VALLEY HILL ROAD AND VALLEY BEECH LANE.

&&

EVENT NUMBER PHI1801790

MEOLA
Local storm report, Nov 2, 11:11 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 PM EDT FRI NOV 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            WATER RESCUE REPORTED IN POTTSTOWN AT HIGH ST. AND
            ARMAND HAMMER BLVD.

&&

EVENT NUMBER PHI1801791

MEOLA
Local storm report, Nov 2, 11:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 PM EDT FRI NOV 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     POTTSTOWN               40.25N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            LARGE TREE DOWN BLOCKING THE ROADWAY NEAR N WARREN ST
            AND VIRGINIA AVE.

&&

EVENT NUMBER PHI1801792

MEOLA
Local storm report, Nov 2, 11:17 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 PM EDT FRI NOV 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1114 PM     FLASH FLOOD      UPPER POTTSGROVE TWP    40.28N  75.64W
11/02/2018                   MONTGOMERY         PA   911 CALL CENTER

            WATER RESCUE REPORTED ON WILLOW ST.

&&

EVENT NUMBER PHI1801793

MEOLA
Special weather statement, Nov 2, 11:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1143 PM EDT FRI NOV 2 2018

DEZ001>003-MDZ015-019-020-NJZ016-021-030415-
Inland Sussex-Kent-New Castle-Queen
Anne's-Talbot-Caroline-Salem-Cumberland-
1143 PM EDT FRI NOV 2 2018

...A LINE OF SHOWERS WILL AFFECT WESTERN SUSSEX...SOUTH CENTRAL NEW
CASTLE...KENT...SOUTHEASTERN TALBOT...EAST CENTRAL QUEEN ANNE'S...
CAROLINE AND CENTRAL CUMBERLAND COUNTIES...

At 1142 PM EDT, radar indicated showers were located along a line
extending from Green Spring to University Of Maryland Center For
Environmental Studies. Movement was east at 45 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Vineland, Dover, Millville, Bridgeton, Easton, Smyrna, Milford,
Seaford, Denton, Laurel, Harrington, Camden, Clayton, Federalsburg,
Bridgeville, Greensboro, Oakland, Ridgely, Cheswold and Trappe.

LAT...LON 3865 7571 3871 7584 3868 7593 3857 7602
      3863 7612 3925 7575 3937 7571 3940 7553
      3939 7552 3942 7544 3951 7498 3920 7516
      3924 7517 3928 7525 3924 7541 3907 7541
      3901 7533 3894 7531 3850 7556 3850 7570
TIME...MOT...LOC 0342Z 262DEG 40KT 3932 7568 3857 7610

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:22 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Nov 2, 9:26 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Nov 2, 9:28 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Nov 2, 10:45 PM EDTAreal Flood WarningPHIHunterdon, Warren13 hr
Nov 2, 10:53 PM EDTFlash Flood WarningPHIHunterdon, Warren4 hr
Nov 2, 10:53 PM EDTSevere Thunderstorm WarningPHIHunterdon67 min
Nov 2, 11:13 PM EDTSpecial Marine WarningPHI62 min
Nov 2, 11:49 PM EDTTornado WarningPHIHunterdon, Mercer, Middlesex, Somerset26 min
Nov 2, 11:53 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Morris, Somerset4 hr
Nov 3, 12:09 AM EDTSpecial Marine WarningPHI66 min
Nov 3, 12:13 AM EDTSpecial Weather StatementPHICamden, Gloucester, Salem62 min
Nov 3, 12:18 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Warren27 min
Nov 3, 12:20 AM EDTAreal Flood AdvisoryPHIWarren4 hr
Nov 3, 1:00 AM EDTSpecial Weather StatementPHICamden, Hunterdon, Mercer, Middlesex, Morris, Somerset60 min
Nov 3, 1:06 AM EDTSpecial Marine WarningPHI54 min
Nov 3, 1:29 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Nov 3, 1:29 AM EDTSpecial Marine WarningPHI91 min
Nov 3, 1:41 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Nov 3, 2:00 AM EDTRiver Flood WarningPHIMorris, Passaic37 hr
Nov 3, 2:34 AM EDTAreal Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren15 hr
Nov 3, 3:15 AM EDTRiver Flood WarningPHIHunterdon, Somerset4 hr
Nov 3, 11:44 AM EDTAreal Flood WarningPHIHunterdon, Warren8 hr
Nov 3, 5:19 PM EDTAreal Flood WarningPHIMorris, Sussex, Warren22 hr
Nov 3, 5:54 PM EDTSmall Craft AdvisoryPHI12 hr
Nov 2, 9:48 PM EDTSpecial Weather StatementPHIBerks, Chester27 min
Nov 2, 10:09 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery51 min
Nov 2, 10:32 PM EDTTornado WarningPHIBerks, Chester, Montgomery28 min
Nov 2, 10:36 PM EDTSpecial Weather StatementPHINorthampton24 min
Nov 2, 10:47 PM EDTTornado WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton43 min
Nov 2, 11:23 PM EDTTornado WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia24 min
Nov 2, 11:25 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 2, 11:53 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia37 min
Nov 3, 1:03 AM EDTRiver Flood WarningPHILehigh5 hr
Nov 3, 2:03 AM EDTRiver Flood WarningPHIChester6 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIMontgomery10 hr
Nov 3, 2:40 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia15 hr
Nov 3, 3:21 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Nov 3, 5:00 AM EDTRiver Flood WarningPHIChester, Delaware6 hr
Nov 3, 7:01 AM EDTAreal Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia5 hr
Nov 3, 12:50 AM EDTSpecial Weather StatementPHISussex25 min

Nearby

Special Weather Statements in New Jersey, 2018Special Weather Statements in Delaware, 2018Special Weather Statements in Maryland, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.